# SDR 03FDEA01374

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE BRACKET (FLAP SIDE) OUTBOARD PIVOT HOLE FOUND CORROSION.  LT WING OUTBD FLAP INBD HINGE BRACKET (FLAP SIDE) OUTBD PIVOT HOLE   REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-71799, TITLE - WINGS - LEFT AND RIGHT O/B   FLAP - I/B HINGE BRACKET BORE CORRODED.
